# SDR IPXA2020062256863

- Difficulty date: June 3, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB7116502
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C RT OUTER WING LOWER FUEL ACCESS PANEL( 636AB) LANDING HAS 7EA FASTENER HOLES CRACKED BETWEEN STA XORS 683.40 TO 713.65.  REPAIRED CRACKED RT OUTER WING LOWER FUEL ACCESS PANEL LANDING BETWEEN STA XORS 683.40 TO 713.65 IAW SRM 57-20-05 REPAIR 5 FIG 201. (MINOR)
